# SDR DALA2016090106341

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 43,159 hours, 28,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVER WING EXIT DOOR PAN CRACKED ON FWD SIDE AT 2ND FROM BOTTOM BEAM SUPPORT BRACKET.  ACCOMPLISHED ALL STEPS OF AND REPAIRED IAW ERA 549975-14.
